Mathematical Research Letters

Volume 17 (2010)

Number 1

A characterization of long exact sequences coming from the snake lemma

Pages: 147 – 156

DOI: http://dx.doi.org/10.4310/MRL.2010.v17.n1.a11

Author

Jan Èvíček (NTNU)

Abstract

Given an abelian category, we characterize the long exact sequences of length six which can be obtained from the snake lemma. Equivalently, these are the long exact sequences which arise as the homology of a triangle in the corresponding derived bounded category.

Full Text (PDF format)